Volume & Issue: Volume 8, Issue 1, Winter and Spring 2017 
1. Quadratic $alpha$-functional equations

Pages 1-9

Choonkil Park; Sang Og Kim

2. The operators over the GIFS

Pages 11-21

Ezzatallah Baloui Jamkhaneh

3. On genuine Lupa\c{s}-Beta operators and modulus of continuity

Pages 23-32

Vijay Gupta; Th.M. Rassias; Ekta Pandey

4. Stability for certain subclasses of harmonic univalent functions

Pages 33-45

Ali Ebadian; Saman Azizi; Shahram Najafzadeh

7. A spline collocation method for integrating a class of chemical reactor equations

Pages 69-80

Abdelmajid Elhajaji; Nadia Barje; Abdelhafid Serghini; Khalid Hilal; El Bekkaye Mermri

8. Uncertainty in linear fractional transportation problem

Pages 81-93

Mohammad Reza Safi; Seyyed Mojtaba Ghasemi

13. On the metric triangle inequality

Pages 159-164

Alexandre Mihai Bica

15. Unsteady free convection oscillatory couette flow through a variable porous medium with concentration profile

Pages 177-186

Surjan Singh; Pawan Kumar Sharma; Kavindra Nath Rai; Nagendra Singh Tomer

16. Almost n-Multiplicative Maps‎ between‎ ‎Frechet Algebras

Pages 187-195

Taher Ghasemi Honary; Mashaalah Omidi; AmirHossein Sanatpour

18. $C$-class and $F(\psi,\varphi)$-contractions on $M$-metric spaces

Pages 209-224

Hossein Monfared; Mahdi Azhini; Mehdi Asadi

22. A note on the Young type inequalities

Pages 261-267

Leila Nasiri; Mahmood Shakoori; Wenshi Liao